# SDR 5040070604C

- Difficulty date: July 6, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N807Z
- Make and model: Cndair CL6002B16
- Aircraft serial: 5040
- Engine: Ge CF34*
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 6005915221
- Part serial: 1065AMI41
- Condition: Faulty
- Location: Stall Warning
- Part time: 213 hours, 129 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF OUT OF TOLERANCE AOA VANES, COMPUTER WAS DETERMINED TO BE FAULTY BECAUSE OF OUTPUT INFORMATION NOT CORRECT AND INACCURATE BASED ON INPUTS.
